# SDR 5SWS2016FA0000367

- Difficulty date: August 2, 2016
- Submitted: August 12, 2016
- Operation: General aviation
- Aircraft: N5290E
- Make and model: Cessna 172S
- Aircraft serial: 172S9226
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 05522311
- Condition: Cracked
- Location: Spinner
- Part time: 293 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART WAS INSTALLED.  DURING ANNUAL INSPECTION, TACH 1238.6 SPINNER BULKHEAD FOUND TO BE CRACKED.
